# SDR UALA2013050803223

- Difficulty date: May 7, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 65,082 hours, 24,118 cycles
- Engine: Iae V2527A5
- System (JASC): 5754 · Leading Edge Devices
- Part: Screw
- Condition: Loose
- Location: Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE SCREW ON INBD LEADING EDGE JUST BELOW SLATS. TIGHTENED LOOSE SCREW.
